MAUDE Adverse Event Report: CAREFUSION, INC JAMSHIDI; INSTRUMENT, BIOPSY

CAREFUSION, INC JAMSHIDI; INSTRUMENT, BIOPSY
Catalog Number TJM4011
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: the lot number for the device was provided.The device history records are currently under review.Photos were provided and review is underway.The investigation is currently underway.H3 (device eval by manufacturer) a device has not been returned.Upon completion of the investigation, a supplemental report will be filed.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that on (b)(6) 2025 eight jamshidi needles were identified containing some sort of foreign particles.No patient impact was reported.
 
Event or Problem Description
It was reported that on 22-sep-2025 eight jamshidi needles were identified containing some sort of foreign particles.No patient impact was reported.
 
Additional Manufacturer Narrative
H11: ten pouches and fourteen photos were received by our quality team for evaluation.Debris was observed within the sample pouches; however, the amount does not exceed the debris limit or failure criteria.Additionally, the debris is located in a non-critical area.Some of the photo appear to be magnified.Inspection for debris is performed using the naked eye.A review of the device history record (dhr) for part: tjm4011 lot: 0001552495 was conducted.No confirmed quality issues or rejections related to the reported incident were identified.The review verified that all procedural and functional criteria required for product release were fully satisfied.Complaints received for this device and defect will continue to be monitored by our quality team for signs of emerging trends.D9 (device available for eval; returned to manufacturer on), g3 (date received by manufacturer), g6 type or report - follow up# 1), h2 (correction, additional information, and device evaluation), h3 (device eval by manufacturer?), h6 (annex g ¿ component code), ), annex b (type of investigation), annex c (investigation findings), annex d (investigation conclusions).Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
JAMSHIDI
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
CAREFUSION, INC
75 n. fairview drive
vernon hills IL 60061
Manufacturer (Section G)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer Contact
brett curtice_
75 n. fairview drive
vernon hills, IL 60061
8015652341
MDR Report Key23290436
Report Number1423507-2025-00098
Device Sequence Number10193566
Product Code KNW
UDI-Device Identifier10885403044588
UDI-Public(01)10885403044588(11)240206(17)290131(10)0001552495
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K171531
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTJM4011
Device Lot Number0001552495
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2025
Supplement Date Received by Manufacturer01/05/2026
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date01/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown